# SDR 2008FA0000891

- Difficulty date: November 11, 2008
- Submitted: December 16, 2008
- Operation: General aviation
- Aircraft: N766AM
- Make and model: Aerosp AS355N
- Aircraft serial: 5601
- Engine: Tmeca ARRIUS1A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Condition: Misinstalled
- Location: Maintransmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE TO MAIN TRANS COUPLINGS FOUND TO BE INCORRECTLY ASSEMBLED.  THS WAS FOUND DURING A PRE-FLIGHT INSP.  THE COUPLINGS HAVE NOW BEEN ASSEMBLED CORRECTLY.  (K)
